Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Unstructured but consistent
Jan 19, 2007

Hi Guys I suspect Ive been positive for the past 23 years, the last time I inject drugs. I was a-systematic until 2001, when I was hospitalize and diagnose with AIDS (CD4 134, VL 137000) andHIV dementia with two lesions on my brain. The good news, now I have proof I have a brain. Today my CD4 is 499 and my VL is undetectable. Currently my antiviral medications are Viramune and Combivir. I have been following my medication prescribed doses, twice a day, but without any set schedule. For example, one day Ill take my medication at 10:00 am and again at 7:00 pm, the next day at 12:00 pm then at 8:00 pm. My question is this, will my erratic taking of my medication affect its effectiveness. Thanks

Response from Dr. Young

Thanks for your post.

Sounds like your medications are working great (and that you have a brain). Your give-or-take and hour variability in your medication regimen dosing is nothing to be worried about at all.

To me, your neither unstructured, nor inconsistent. Here's to your health. BY



Previous
beginning regimen of Norvir, Lexiva, Truvada
Next
Is the Combination correct

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement